# SDR QXEA2025052100204

- Difficulty date: May 13, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 20,378 hours, 13,686 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FR75 STR27R-28R CORRODED. BLENDED OUT SHEAR TIE AT FR75 STR27R-28R ORIGINAL THICKNESS 0.040" REMAINING THICKNESS 0.039" BE IN LIMITS IAW SRM 51-75-16.
